International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 18, Pages 1145-1153
Statistically strongly regular matrices and some core theorems
1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematical Sciences, College of Arts and Sciences, Al-Jabal Al-Gharbi University, Zintan, Libyan Arab Jamahiriya
Received 3 October 2001; Revised 29 March 2002
Copyright © 2003 M. Mursaleen and Osama H. H. Edely. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define the statistically strongly regular matrices analogous to
the strongly regular matrices, and further we use these matrices to establish necessary and sufficient conditions to prove some core theorems.